# SDR ZW0A0106401

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 37,590 hours, 22,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Location: Tail Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY CEILING LIGHTS WERE INOPERATIVE IN THE TAIL COMPARTMENT OVER THE WALKWAY.  REPLACED THE POWER SUPPLY.  CHECK-C 6-23-01 STL.  --CLOSED--
